# SDR FDEA200911204102

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 65246911
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MID FLAP T/E CHORD CRACKED AT WS 195.  REMOVED SEAL RETAINER, DISPLACED MID-FLAP SKIN FOR ACCESS, REMOVED DAMAGED CHORD SECTION, FABRICATED NEW SECTION AND INSTALLED, CLOSED MID-FLAP SKIN AND REINSTALLED SEAL RETAINER IAW SRM 51-30-2, 51-40-4 AND 51-10-2.
